# SDR YENA2023024100189

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 55,803 hours, 19,390 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2092, MIA-JFK. 'ELECTRICAL SMELL OUT OF 5000' INTO JFK. LASTED APROX 5 MIN. 1.9 (DELTA)P; PERFORMED INSP FOR "ELEC BURNING SMELL" IAW TSM 24-00-00-810-823-A. NO DISCREPANCIES WERE FOUND. REMOVED AND REPLACED AVIONICS FILTER IAW AMM 21-26-43. AS PRECAUTIONARY PERFORMED A LEVEL A ECS DECONTAMINATION IAW AMM 21-00-00-615-802-A.'
